Kentucky, 2009

Flash Flooding and Flood in Kentucky, August 4, 2009

August 4, 2009 · NWS ILN · 8 events in 4 counties and zones

A series of severe storms moved through Kentucky during the morning and into the afternoon hours of August 4th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$41,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

A series of severe storms moved through Kentucky during the morning and into the afternoon hours of August 4th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Aug 4, 6:16 AM EST, 1 hour 24 minutes earlier.

Area forecast discussion, Aug 4, 6:16 AM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
716 AM EDT TUE AUG 4 2009

.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL SWING THROUGH THE UPPER GREAT LAKES
THROUGH WEDNESDAY...SENDING A COLD FRONT INTO THE OHIO VALLEY ON
WEDNESDAY NIGHT. A LARGE UPPER LEVEL RIDGE WILL BUILD INTO THE THE
EASTERN US BY THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ELEVATED SHOWERS AND THUNDERSTORMS ARE MOVING INTO THE CWA IN
RESPONSE TO A WEAK MIDLEVEL DISTURBANCE AND A DEVELOPING LOW LEVEL
JET. ELEVATED CAPE VALUES AROUND 2500 J/KG AND MODEST 0-6 KM SHEAR
AROUND 30 KT MAY ALLOW SOME OF THESE STORMS TO PRODUCE MARGINALLY
SEVERE HAIL...ESPECIALLY IF ANY OF THE HIGH 0-3 KM HELICITY IS
REALIZED AND ALLOWS THE STORMS TO ROTATE. LLJ WILL WEAKEN LATER THIS
MORNING WHICH MAY ALLOW STORMS TO WEAKEN IN INTENSITY FOR A
BIT...HOWEVER...AIRMASS WILL QUICKLY AND STRONGLY DESTABILIZE BY
LATE MORNING AND WILL FAVOR STRONG UPDRAFTS AND THE POTENTIAL FOR
DAMAGING WINDS AND SEVERE HAIL. WHILE MODELS ARE OVERDOING THE
DEGREE OF INSTBY...UPPER 60S AND LOW 70S DEWPOINTS ARE WORKING
THEIR WAY UP THE OHIO RIVER AND WILL LIKELY SPREAD INTO THE CWA
LATER ON...SO CAPE VALUES OF AT LEAST 3000 J/KG SEEM LIKELY LATER
TODAY. WILL NEED TO WATCH TRENDS CLOSELY AS LATEST RUNS OF THE NAM
AND RUC ARE SHOWING STRONGER 500-HPA WINDS THAN PREVIOUSLY
FORECAST FOR LATER TODAY. IF THESE MODELS ARE CORRECT...THIS
WOULD LEAD TO INCREASED DEEP LAYER SHEAR AND THE THREAT FOR A MORE
ORGANIZED SEVERE WEATHER EVENT THIS AFTERNOON.

SEVERAL WEAK UPPER IMPULSES WILL KEEP THE THREAT FOR SCATTERED
SHOWERS AND STORMS AROUND THROUGH MUCH OF THE DAY FOR THE ENTIRE
AREA. HOWEVER...MAIN FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY
WILL BE ASSOCIATED WITH A STRONGER SHORTWAVE...CURRENTLY
RESPONSIBLE FOR A FEW CONVECTIVE COMPLEXES OVER THE CENTRAL
PLAINS. THIS ACTIVITY WILL SPREAD SOUTHEAST LATER TODAY...WITH THE
POSSIBILITY OF AN ORGANIZED CONVECTIVE COMPLEX AFFECTING THE
SOUTHWEST PORTIONS OF THE CWA LATER THIS AFTERNOON AND THIS
EVENING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
COMPLEX PATTERN WILL CONTINUE INTO WEDNESDAY AS SEVERAL
DISTURBANCES MOVE OVERHEAD WITHIN NORTHWESTERLY FLOW ALOFT...AND A
COLD FRONT SAGS SOUTHWARD INTO NORTHERN PORTIONS OF THE CWA. THIS
WILL KEEP CHANCES FOR CONVECTION CONFINED TO MAINLY THE SOUTHERN
HALF OF THE CWA ON WEDNESDAY. MAINTAINED LOW CHANCE TO SLIGHT
CHANCE POPS ACROSS THE SOUTHERN HALF OF THE CWA WEDS NIGHT AND
THURS AS FRONT HANGS AROUND THE AREA AND DISTURBED NORTHWESTERLY
FLOW ALOFT CONTINUES. CONDITIONS WILL DRY OUT THURS NIGHT. STAYED
CLOSER TO COOLER MET NUMBERS THROUGH THE PERIOD...IF NOT A DEGREE
OR TWO COOLER.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
TRENDED TOWARD THE 06Z GFS FOR EXTENDED PERIOD. BEGINNING OF
EXTENDED PERIOD WILL SEE A TROUGH OVER NORTHEAST. THIS TROUGH WILL
MOVE EAST AS A 500MB HIGH PRESSURE RIDGE BUILDS INTO THE OHIO VALLEY
REGION SATURDAY. THE HIGH PRESSURE RIDGE WILL PERSIST THROUGH THE
WEEKEND AND BEGIN TO FLATTEN OUT ON MONDAY BRINGING A MORE ZONAL
FLOW TO THE REGION. AT THE SURFACE A STATIONARY FRONT LOCATED JUST
SOUTH OF THE OHIO RIVER FRIDAY WILL DRIFT NORTHEAST AS A WARM FRONT
SATURDAY AND SUNDAY. JUST ENOUGH INSTABILITY AND MOISTURE WILL BE
PRESENT TO KEEP AT LEAST LOW CHANCES OF MAINLY DIURNAL SHOWERS AND
THUNDERSTORMS THROUGHOUT MUCH OF THE EXTENDED. AT THIS TIME THE
DRIEST DAY LOOKS TO BE SUNDAY..BUT SOME DIFFERENCE IN TIMING OF
SYSTEMS IS STILL SEEN IN MODELS. BELIEVE MONDAY WILL HAVE BETTER
CHANCE OF PRECIPITATION AS 500 MB FLOW BECOMES MORE ZONAL AND TROUGH
MOVES THROUGH THE OHIO VALLEY REGION.

AS THE UPPER RIDGE BUILDS INTO THE OHIO VALLEY REGION OVER THE
WEEKEND ...TEMPERATURES WILL WARM. HIGH TEMPERATURES IN THE UPPER
80S TO NEAR 90 ARE EXPECTED AT MANY LOCATIONS BY SATURDAY AND
SUNDAY.

&&

.AVIATION /11Z TUESDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS PUSHING SLOWLY SOUTHEAST ACROSS THE AREA EARLY
THIS MORNING AND THEY SHOULD CONTINUE TO AFFECT THE TAF SITES FOR THE
FIRST HOUR OR TWO OF THE PERIOD. THINK WE MAY THEN SEE A BIT OF A LULL
BEFORE THINGS GET GOING AGAIN LATER THIS AFTERNOON. STRONG INSTABILITY
IS FORECAST TO DEVELOP THIS AFTERNOON ACROSS THE REGION. SERIES OF WEAK
MID LEVEL SHORT WAVES ARE FORECAST TO MOVE ACROSS THE REGION THROUGH
THE TAF PERIOD. THE COMBINATION OF THE MID LEVEL FORCING AND SOME
DECENT INSTABILITY WILL LEAD TO A THREAT FOR SHOWERS AND THUNDERSTORMS
THROUGH MUCH OF THE TAF PERIOD. WILL GO AHEAD AND COVER THE CHANCE
FOR THIS AFTERNOON INTO THIS EVENING WITH A VCSH/CB. AFTER THAT WILL
LEAVE MENTION OUT OF THE TAFS BUT POSSIBILITY WILL EXIST FOR SOME
ADDITIONAL THUNDERSTORMS OVERNIGHT.

OUTLOOK...A CHANCE OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HAWBLITZEL
NEAR TERM...HAWBLITZEL
SHORT TERM...HAWBLITZEL
LONG TERM...PARKER
AVIATION...JGL
Hazardous weather outlook, Aug 4, 3:58 AM EST, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
458 AM EDT TUE AUG 4 2009

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-050900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
458 AM EDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY.
WITH A VERY HUMID AND UNSTABLE AIRMASS IN PLACE...SOME OF THESE
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Aug 4, 4:23 AM EST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
523 AM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 AM     HAIL             ENGLEWOOD               39.86N 84.31W
08/04/2009  E0.75 INCH       MONTGOMERY         OH   PUBLIC

&&

HAWBLITZEL
Special weather statement, Aug 4, 5:08 AM EST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
608 AM EDT TUE AUG 4 2009

OHZ060-061-041045-
MONTGOMERY OH-PREBLE OH-
608 AM EDT TUE AUG 4 2009

...A STRONG THUNDERSTORM WILL AFFECT PREBLE AND MONTGOMERY COUNTIES
THROUGH 645 AM EDT...

AT 605 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF THUNDERSTORMS ACROSS EASTERN PREBLE AND WESTERN AND
SOUTHERN MONTGOMERY COUNTIES...MOVING SOUTHEAST AT 20 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE HALF INCH
IN DIAMETER.

LOCATIONS IMPACTED INCLUDE...
GRATIS...TROTWOOD...NORTHRIDGE...WEST CARROLLTON...MORAINE...
MIAMISBURG AND DAYTON.

IN ADDITION...BROOKVILLE...NEW LEBANON...FARMERSVILLE...FORT
MCKINLEY...SHILOH...DREXEL AND GERMANTOWN ARE NEAR THE PATH OF THESE
STORMS.

FREQUENT AND VERY DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO
OCCURRING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
LEADING KILLERS.

THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY
RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT
DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE
AREAS.
Local storm report, Aug 4, 6:29 AM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
729 AM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     HAIL             4 ESE LEBANON           39.41N 84.15W
08/04/2009  E1.00 INCH       WARREN             OH   LAW ENFORCEMENT

            NEAR MILE MARKER 32 ON INTERSTATE 71.

&&

HATZOS
Special weather statement, Aug 4, 6:40 AM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
740 AM EDT TUE AUG 4 2009

KYZ092-093-OHZ073-077>082-041215-
CAMPBELL KY-KENTON KY-CLERMONT OH-HAMILTON OH-HIGHLAND OH-BROWN OH-
ROSS OH-PIKE OH-ADAMS OH-
740 AM EDT TUE AUG 4 2009

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ADAMS...
WESTERN PIKE...SOUTHWESTERN ROSS...BROWN...HIGHLAND...EASTERN
HAMILTON...CLERMONT...KENTON AND CAMPBELL COUNTIES THROUGH 815 AM
EDT...

AT 737 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM DEER PARK TO
BUFORD TO 6 MILES SOUTH OF SOUTH SALEM...MOVING SOUTH AT 25 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LOCATIONS IMPACTED INCLUDE...
BAINBRIDGE...NORWOOD...MARIEMONT...MARSHALL...WILLIAMSBURG...
SARDINIA...MOUNT ORAB AND BATAVIA.

IN ADDITION...PERINTOWN...BERRYSVILLE...SUMMERSIDE...FAIRFAX...
MOWRYSTOWN...WILLOWVILLE...NEWTOWN AND DRY RUN ARE NEAR THE PATH OF
THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...
WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE
INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
Special weather statement, Aug 4, 7:14 AM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
814 AM EDT TUE AUG 4 2009

INZ073>075-080-041245-
DEARBORN IN-RIPLEY IN-OHIO IN-SWITZERLAND IN-
814 AM EDT TUE AUG 4 2009

...A STRONG THUNDERSTORM WILL AFFECT SWITZERLAND...OHIO...RIPLEY AND
SOUTHERN DEARBORN COUNTIES THROUGH 845 AM EDT...

AT 811 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR BENHAM...MOVING SOUTHEAST AT 35 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LOCATIONS IMPACTED INCLUDE...
MOORES HILL...DILLSBORO AND AURORA.

IN ADDITION...BENHAM...OLEAN...CROSS PLAINS...MANCHESTER...COLD
SPRINGS...FRIENDSHIP...FARMERS RETREAT AND AVONBURG ARE NEAR THE PATH
OF THIS STORM.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

WOODRUM
Special weather statement, Aug 4, 7:34 AM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
834 AM EDT TUE AUG 4 2009

KYZ100-OHZ081-088-041300-
LEWIS KY-SCIOTO OH-ADAMS OH-
834 AM EDT TUE AUG 4 2009

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ADAMS...
SOUTHWESTERN SCIOTO AND NORTHEASTERN LEWIS COUNTIES THROUGH 900 AM
EDT...

AT 832 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR ROME...MOVING SOUTHEAST AT 35 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LOCATIONS IMPACTED INCLUDE...
VANCEBURG...CAMP DIX...ROSEMOUNT...PORTSMOUTH AND NEW BOSTON.

IN ADDITION...LOMBARDSVILLE...SANDY SPRINGS...TURKEY CREEK LAKE...
STRICKLETT...BUENA VISTA...KINNICONICK...MCDERMOTT AND GARRISON ARE
NEAR THE PATH OF THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

WOODRUM

The radar

The Cincinnati radar (KILN), 104 km away, was scanning. The volume nearest the first event began at 12:40 UTC.

Open the radar archive at this moment

Event by event

5 flash flood, 2 hail, 1 flood. Local standard time, as filed.

Hail, Lewis

When
August 4, 7:40 AM EST to 7:43 AM EST
Where
Lewis County, Vanceburg
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
38.600, -83.250

Nickel to Golf ball size hail fell in the Vanceburg area.

Hail, Carroll

When
August 4, 11:00 AM EST to 11:02 AM EST
Where
Carroll County, Carrollton
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
38.670, -85.170

Flash Flood, Carroll

When
August 4, 1:06 PM EST to 3:00 PM EST
Where
Carroll County, Prestonville to 0.63 mi WNW of Carrollton
Cause
Heavy Rain
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
38.680, -85.180

Water was reported rushing over roads and entering a gas station building.

Flash Flood, Owen

When
August 4, 1:43 PM EST to 3:43 PM EST
Where
Owen County, Gratz to 0.62 mi NE of Gratz
Cause
Heavy Rain
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
38.470, -84.950

Water was crossing Highway 355 due to flash flooding caused by heavy rainfall.

Flash Flood, Owen

When
August 4, 1:52 PM EST to 2:52 PM EST
Where
Owen County, New Liberty to 0.97 mi SE of New Liberty
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
38.620, -84.900

Two people were rescued from their vehicle trapped on a flooded bridge on Big Twin Creek Road.

Flash Flood, Gallatin

When
August 4, 2:15 PM EST to 3:15 PM EST
Where
Gallatin County, 1.02 mi WNW of Carson to 0.89 mi NW of Carson
Cause
Heavy Rain
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
38.684, -84.968

Water was reported crossing State Routes 465 and 47.

Flash Flood, Owen

When
August 4, 3:22 PM EST to 3:30 PM EST
Where
Owen County, Owenton to 1.13 mi NNE of Owenton
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
38.530, -84.830

Flooding forced the evacuation of a trailer on Teresita Road.

Flood, Carroll

When
August 4, 7:17 PM EST to 7:30 PM EST
Where
Carroll County, Carrollton to 0.11 mi ENE of Carrollton
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
38.670, -85.170

High water was still present on area roadways.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2009Every state in 2009This day in weather historyWarnings in Kentucky, August 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 189276, 189282, 189336, 189345, 189341, 189340, 189343, 189382.